×

Mumford-Tate groups of mixed Hodge structures and the theorem of the fixed part. (English) Zbl 0770.14003

The paper offers the following group-theoretic interpretation of the theorem of the fixed part of Steenbrink-Zucker [cf. J. Steenbrink and S. Zucker, Invent. Math. 80, 489-542 (1985; Zbl 0626.14007)]. For almost all stalks of a polarisable good variation of mixed Hodge structure the connected monodromy group is a normal subgroup of the derived Mumford-Tate group. Then the “size” of the quotient group is studied. Applications are given to the algebraic independence of abelian integrals.

MSC:

14D07 Variation of Hodge structures (algebro-geometric aspects)
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)

Citations:

Zbl 0626.14007
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] André, Y. , Sur certaines algèbres de Lie associées aux schémas abéliens , Note C.R.A.S.t. 299 I n^\circ 5 (1984), 137-140. · Zbl 0609.14024
[2] André, Y. , Quatre descriptions des groupes de Galois différentiels, Proceedings of the ’Séminaire d’algèbre de Paris’ , Springer, L.N. 1296. · Zbl 0651.12015
[3] Borovoi, M. , The Hodge group and the algebra of endomorphisms of an abelian variety; Questions of group theory and homological algebra (A.L. Onishchik, ed.), Yaroslav, Ges. Univ. 1981 (Russian). · Zbl 0494.14017
[4] Cattani, E. , Kaplan, A. , Schmid, W. , Degeneration of Hodge structure , Ann. Math. 123 (1986) 457-535. · Zbl 0617.14005
[5] Cornalba, M. , Griffiths, P. , Some transcendental aspects of algebraic geometry , Proc. Symp. Pure Math. Vol. XXIX, AMS 1975, 3-110. · Zbl 0309.14007
[6] Deligne, P. , Equations différentielles à points singuliers réguliers . LN 163 (1970) Springer. · Zbl 0244.14004
[7] Deligne, P. , Théorie de Hodge . II. Publ. Math. IHES 40 (1972), 5-57; III, Publ. Math. IHES 44 (1974) 5-78. · Zbl 0219.14007
[8] Deligne, P. , La conjecture de Weil pour les surfaces K3 , Inv. Math. 15 (1972), 206-226. · Zbl 0219.14022
[9] Deligne, P. and al., Hodge cycles, motives and Shimura varieties , Springer L.N. 900 (1982). I. Hodge cycles on abelian varieties 9-100. II. Tannakian categories 101-228. · Zbl 0477.14004
[10] Hain, R.M. , Zucker, S. , Unipotent variations of mixed Hodge structure , Inv. Math. 88 (1987), 83-124. · Zbl 0622.14007
[11] Kashiwara, M. , A study of variation of mixed Hodge structure , Publ. RIMS Kyoto Univ. 22 (1986) 991-1024. · Zbl 0621.14007
[12] Katz, N. , Algebraic solutions of differential equations , Inv. Math. 18 (1972), 1-118. · Zbl 0278.14004
[13] Manin, Y. , Rational points of algebraic curves over function fields , AMS transl. (2) 37, 59-78. · Zbl 0151.27601
[14] Mumford, D. , Abelian Varieties , Oxford University Press, Oxford (1970). · Zbl 0223.14022
[15] Murty, V.K. , Exceptional Hodge classes on certain abelian varieties , Math. Ann. 268 (1984), 197-205. · Zbl 0521.14004
[16] Schmid, W. , The singularities of the period mapping , Inv. Math. 22 (1973), 211-319. · Zbl 0278.14003
[17] Shimura, G. , On analytic families of polarized abelian varieties and automorphic functions , Ann. of Math. 78 (1963), 149-192. · Zbl 0142.05402
[18] Steenbrink, J. , Zucker, S. , Variation of mixed Hodge structure . I. Inv. Math. 80 (1985), 489-542. · Zbl 0626.14007
[19] Waterhouse, W. , Introduction to affine group schemes , Springer, Heidelberg, 1979. · Zbl 0442.14017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.